# SDR SIMA200431005

- Difficulty date: August 23, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE LT OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED, CUT OUT FLANGE SECTION OF THE DAMAGED LT OMEGA BEAM.  FABRICATED AN EXTERNAL ANGLE, FILLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (SW21200501158)
